# SDR GTIA2019050403325

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 47,351 hours, 21,739 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Faulted
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

"VENT BLOWER FAULT EXTRACT FAN. R/R EXTRACT BLOWER FAN IAW AMM 21-26-51-000-001-A AND 21-26-51-400-001-A  OPS CHECK GOOD A/C GOOD FOR SERVICE. (FAULT REPORTED AS ADR)
